# SDR CALA2017062301930

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,118 hours, 14,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N51961
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING, BS 1180+20 TO 1180+40, BL 0 HAS A CRACKED FLOOR SUPPORT ANGLE.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, PAR 4, AND 51-40-05,  FIG 2.
